# SDR FDEA201209073250

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 3,986 hours, 549 cycles
- Engine: Ge GE90110B1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ESCAPE SLIDE BLOWN.  L1 DOOR  SLIDE/RAFT REMOVED.  REPLACED L1 DOOR SLIDE ASSY AND EPAS RESEVOIR IAW MM 25-66-01-4 AND 52-11-22-4.
